Korean J. Math.  Vol 26, No 2 (2018)  pp.175-189
DOI: https://doi.org/10.11568/kjm.2018.26.2.175

Construction of $\Gamma$-algebra and $\Gamma$-Lie admissible algebras

A.H. Rezaei, Bijan Davvaz

Abstract


In this paper,  at first we generalize the notion of algebra over a field. A $\Gamma$-algebra is an algebraic structure consisting of a vector space $V$, a groupoid $\Gamma$ together with a map from $V\times\Gamma\times V$ to $V$. Then, on every associative $\Gamma$-algebra $V$  and for every $\alpha\in \Gamma$ we construct an $\alpha$-Lie algebra. Also, we discuss some properties about $\Gamma$-Lie algebras when $V$ and $\Gamma$ are the sets of $m\times n$ and $n\times m$ matrices over a field $F$ respectively. Finally, we define the notions of $\alpha$-derivation, $\alpha$-representation, $\alpha$-nilpotency and prove Engel theorem in this case.

Keywords


$\Gamma$-algebra, $\alpha$-Lie algebra, $\alpha$-ideal, $\alpha$-derivation, $\alpha$-representation, $\alpha$-nilpotent.

Subject classification

17B60.

Sponsor(s)



Full Text:

PDF

References


S. Chakraborty and A.C. Paul, On Jordan isomorphisms of 2-torsion free prime gamma rings, Novi Sad J. Math. 40 (2010), 1–5. (Google Scholar)

W. E. Barnes, On the Γ-rings of Nobusawa, Pasific J. Math. 18 (1966), 411–422. (Google Scholar)

B. Davvaz, R. M. Santilli and T. Vougiouklis, Algebra, Hyperalgebra and Lie-Santilli Theory, J. Gen. Lie Theory Appl. 9 (2) (2015), 231. (Google Scholar)

J.E. Humphreys, Introduction to Lie algebras and representation theory, Second printing, revised. Graduate Texts in Mathematics, 9. Springer-Verlag, New York- Berlin, 1978. (Google Scholar)

S. Kyuno, On prime Γ-rings, Pacific J. Math. 75 (1978), 185–190. (Google Scholar)

J. Luh, On the theory of simple Γ-rings, Michigan Math. J. 16 (1969), 65–75. (Google Scholar)

N. Nobusawa, On generalization of the ring theory, Osaka J. Math. 1 (1978), 185–190. (Google Scholar)

D. O ̈zden, M.A. O ̈ztu ̈rk and Y.B. Jun, Permuting tri-derivations in prime and semi-prime gamma rings, Kyungpook Math. J. 46 (2006), 153–167. (Google Scholar)

A.C. Paul and S. Uddin, On Artinian gamma rings, Aligarh Bull. Math. 28 (2009), 15–19. (Google Scholar)

R.M. Santilli, An introduction to Lie-admissible algebras, Nuovo Cimento Suppl. (1) 6 (1968), 1225–1249. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr